# SDR REXA2013092501986

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 622CB IS GOUGED.  REMOVED GOUGE FROM BOTH TABS IAW SRM 51-12-00.  TABS FOUND TO BE IN LIMITS IAW EA CRJ957-01967.
